# SDR ERAA9589

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Delaminated
- Location: 4th Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENT TO D/AIRMOTIVE ON ERA P.O. G108376 FOR OVERHAUL ON D/A WORK ORDER C67743 4/24/95.  NOZZLE HAS -0- T.S.O. AND PORTION OF METALIZED AREA OF #4 BLADE TIP PATH DELAMINATED DURING MACHINING.
